# SDR DL73S050154

- Difficulty date: March 9, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 51,495 hours, 40,629 cycles
- Engine time: 35,023 hours, 36,172 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 85129D
- Part serial: 50144
- Condition: Smoke
- Location: Apu Bay
- Part time: 35,023 hours, 36,172 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU START CABIN FILLED WITH SMOKE.  RAN PACKS USING EXT CART, NO SMELL NOTED.  STARTED ENGINES, NO SMELL WITH PACKS ON / OFF.  FWD APU MCO PLACARD MEL 49-00-01A.
